MathSciNet Relay Station
MathSciNet bibliographic data
MR2432772 (2009f:91062) 91B28 (60J60 60J75)
Kane, S.; Melnikov, A. On pricing contingent claims in a two interest rates jump-diffusion model via market completions. Teor. Ĭmovīr. Mat. Stat. No. 77 (2007), 52--63; translation in Theory Probab. Math. Statist. No. 77 (2008), 57–69
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement